# SDR SWIA201128519

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 27,207 hours, 21,377 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF WHEN GEAR SELECTED UP BOTH 3 HYDRAULIC PUMPS WERE CYCLING ON AND OFF.  LANDING GEAR WAS SLOW TO RETRACT AND RECEIVED A GEAR DISAGREE MESSAGE.  (FLT 4456)  BLED A LARGE QUANTITY OF AIR IN SYSTEM HYDRAULIC SYSTEM 3.
